# SDR K3HA9700068

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT, FOUND AFT DOOR AND GALLEY OVERHEAD EMERGENCY EXIT LIGHTS INOPERABLE.  REMOVED AND REPLACED EMERGENCY EXIT OVERHEAD LIGHT BATTERY PACKS.  OPS CHECK GOOD IAW B727 33-50-71.  (X)
